| Model Number |
A-TCSE-FJ |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Perforation (2513)
| Date of Event |
07/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac tamponade could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
Event or Problem Description
During an atrial fibrillation procedure, when ablating the inferior and posterior left pulmonary vein a cardiac tamponade occurred.During the ablation the physician noted that on x-ray there was slower pumping function of the heart.A cardiac tamponade was confirmed using fluoroscopy.A pericardiocentesis was performed and patient remained stable.There were no alleged performance issues with any abbott devices.
Additional Manufacturer Narrative
Additional information: b5, d4, g3, h2, h3, h4, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac tamponade could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
Event or Problem Description